On asymptotics of the maximum likelihood scale invariant estimator of the shape parameter of the gamma distribution

Volume 35 / 2008

A. Zaigraev, A. Podraza-Karakulska Applicationes Mathematicae 35 (2008), 33-47 MSC: Primary 62F12; Secondary 62F10, 33B15. DOI: 10.4064/am35-1-2

Abstract

The maximum likelihood scale invariant estimator of the shape parameter of the gamma distribution, proposed by the authors [Statist. Probab. Lett. 78 (2008)], is considered. The asymptotics of the mean square error of this estimator, with respect to that of the usual maximum likelihood estimator, is established.

Authors

  • A. ZaigraevFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University of Toru/n
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail
  • A. Podraza-KarakulskaFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University of Toru/n
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image